MAUDE Adverse Event Report: DENTSPLY Implants (a Division of DENTSPLY IH AB) PrimeTaper EV Ø5.4 x 9mm OS; Implant, Endosseous, Root-Form

DENTSPLY Implants (a Division of DENTSPLY IH AB) PrimeTaper EV Ø5.4 x 9mm OS; Implant, Endosseous, Root-Form
Catalog Number 68011112
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a fracture of the dental implant, which resulted in implant loss and progressive bone loss.
 
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
PrimeTaper EV Ø5.4 x 9mm OS
Common Device Name
Implant, Endosseous, Root-Form
Manufacturer (Section D)
DENTSPLY Implants (a Division of DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW  S-431 21
Manufacturer (Section G)
DENTSPLY Implants (a Division of DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW   S-431 21
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50111822
Report Number9612468-2026-03913
Device Sequence Number10253715
Product Code DZE
UDI-Device Identifier07392532276859
UDI-Public07392532276859
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number68011112
Device Lot Numberunk
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6.5 X3.5mm
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown